Alert archive / Kentucky / Flash Flood Warnings in 2008

Flash Flood Warning 15, NWS Jackson, KY

July 5, 2008Floyd County, Magoffin County, Kentucky

NWS Jackson, KY issued this flash flood warning at Jul 5, 2008, 9:30 AM EDT for Floyd County, Magoffin County, Kentucky. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2008, 9:30 AM EDT (13:30 UTC)
Expired
Jul 5, 2008, 11:54 AM EDT
In force
2 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

Counties Floyd County, KY, Magoffin County, KY

The radar

The Jackson,KY radar (KJKL), 48 km from the middle of the area, began a volume at 13:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 1.5 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2008-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 390 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2008-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
390 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
574 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KJKL 051332
FFWJKL
KYC071-153-051630-
/O.NEW.KJKL.FF.W.0015.080705T1330Z-080705T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
931 AM EDT SAT JUL 5 2008

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL FLOYD COUNTY IN SOUTHEAST KENTUCKY...
  SOUTHEASTERN MAGOFFIN COUNTY IN SOUTHEAST KENTUCKY...

* UNTIL 1230 PM EDT

* AT 928 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SHOWERS AND THUNDERSTORMS CONTAINING VERY HEAVY RAINFALL TRAINING
  OVER THE SAME LOCATIONS IN THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AREAS IN
  THE VICINITY OF PRESTONSBURG...ALVIN...FREDVILLE...CORN FORK 
  HOLLOW...DOTSON...ENDICOTT AND LANCER.

SHOWERS AND THUNDERSTORMS CONTAINING RAINFALL RATES UP TO TWO INCHES
AN HOUR WILL SLOWLY SHIFT TO THE SOUTHEAST BETWEEN 9:30 AND 10:30
AM.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

TO REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3752 8299 3758 8301 3761 8303 3771 8262
      3757 8261 3756 8262 3751 8262 3750 8260
      3746 8260 3745 8284
TIME...MOT...LOC 1330Z 180DEG 0KT 3764 8283

$$

GEOGERIAN
2 follow-up statements
000 
WGUS73 KJKL 051425
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1025 AM EDT SAT JUL 5 2008

KYC071-153-051630-
/O.CON.KJKL.FF.W.0015.000000T0000Z-080705T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MAGOFFIN KY-FLOYD KY-
1025 AM EDT SAT JUL 5 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 PM EDT FOR
CENTRAL FLOYD AND SOUTHEASTERN MAGOFFIN COUNTIES...

AT 1019 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED
TO INDICATE SHOWERS CONTAINING VERY HEAVY RAIN OVER THE WARNED
AREA. SHOWERS WILL SLOWLY MOVE OUT OF THE AREA BETWEEN 10:30 AND 
11:30 AM.  

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LANCER...
ENDICOTT...DOTSON...CORN FORK HOLLOW...FREDVILLE..AND PRESTONSBURG.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CONTINUE TO CAUSE FLOODING 
OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND 
ALONG THE BANKS OF CREEKS AND STREAMS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

TO REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3752 8299 3758 8301 3761 8303 3771 8262
      3757 8261 3756 8262 3751 8262 3750 8260
      3746 8260 3745 8284
TIME...MOT...LOC 1421Z 180DEG 0KT 3764 8283

$$

GEOGERIAN
000 
WGUS73 KJKL 051554
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1153 AM EDT SAT JUL 5 2008

KYC071-153-051603-
/O.CAN.KJKL.FF.W.0015.000000T0000Z-080705T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MAGOFFIN KY-FLOYD KY-
1153 AM EDT SAT JUL 5 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL FLOYD AND
SOUTHEASTERN MAGOFFIN COUNTIES...

SHOWERS AND THUNDERSTORMS CONTAINING HEAVY RAINFALL HAVE EXITED THE
AREA...AND NO ADDITIONAL HEAVY RAINFALL IS EXPECTED.

TO REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3752 8299 3758 8301 3761 8303 3771 8262
      3757 8261 3756 8262 3751 8262 3750 8260
      3746 8260 3745 8284
TIME...MOT...LOC 1553Z 180DEG 0KT 3764 8283

$$

GEOGERIAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 9:12 AM EDT, 18 minutes earlier.

Area forecast discussion, Jul 5, 9:12 AM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
912 AM EDT SAT JUL 5 2008

.SHORT TERM.../THIS MORNING/...UPDATED

LAST OF THE MORE SIGNIFICANT SURFACE WAVES IS CURRENTLY FIRING OFF
LOW TOPPED HEAVY RAINER CONVECTION ACROSS SOUTHEAST KENTUCKY. HAVE
ADJUSTED POPS UPWARD IN THE SOUTHEAST TO ACCOUNT FOR THIS FEATURE.
ALSO CANCELLED THE DENSE FOG ADVISORY AS MOST LOCATIONS HAVE COME UP
TO 3 MILES OR BETTER. WILL BE KEEPING A CLOSE WATCH ON A LINE OF
SHOWERS AND EMBEDDED THUNDER FROM NORTHEASTERN PIKE TO EASTERN
BREATHITT AS THESE ARE PRODUCING VERY HEAVY RAINFALL. UPDATE ALREADY
SENT OUT. WILL LIKELY BE DOING AN ADDITIONAL UPDATE LATER THIS
MORNING TO REASSESS THE AFTERNOON RAIN CHANCES.

THE PREVIOUS SHORT TERM FORECAST DISCUSSION FOLLOWS...

/TODAY THROUGH MONDAY/

THE 6Z SFC ANALYSIS INDICATES THAT THE SFC FRONT HAS MOVED VERY
LITTLE IN THE PAST 12 HRS. THE FNT IS JUST SOUTH OF THE OH RVR FROM
THE OH W/VA BORDER TO JUST NORTH OF LEX AND JUST SOUTH OF SDF TO PAH
AND THEN TO THE OK/AR BORDER JUST WEST OF LIT. SEVERAL WEAK WAVES ARE
EVIDENT ON THE FNT AS SHOWN BY THE SAT AND RADAR. VERY MOIST AIR
ALONG AND SOUTH OF THE FRONT WITH MOST LOCATIONS IN ERN KY
EXPERIENCING SOME REDUCTION IN VSBY DUE TO FOG. BEST VSBY CURRENTLY
WHERE THERE ARE SHRA BUT THE VSBY PLUMMETS AS SOON AS THE SHRA STOP.
HAVE DENSE FOG ADV IN EFFECT UNTIL 10 AM WHEN THE SOLAR HEATING WILL
BEGIN THE MIXING PROCESS AND RAISE VSBY TO AT LEAST MVFR VALUES. BEST
POPS TODAY WILL BE SOUTH OF THE FRONT AND HAVE INDICATED THIS FROM
PRESTONSBURG TO JACKSON TO MCKEE AND THEN SOUTH JUST EAST OF
SOMERSET AND MONTICELLO. SHOULD SEE SOME MVMNT TO THE FNT TODAY AS
THE 50H LOW SHIFTS EAST THRU SRN OH. STILL THE 50H PATTERN KEEPS A
NEARLY ZONAL PATTERN WITH A HINT OF A WEAK TROF SHIFTING THRU THE OH
VLY TO THE EAST COAST. WILL KEEP PCPN IN THE FCST UNTIL MON AND MON
NITE WITH A RESURGENCE FOR TUE. WITH THE FCST POSITION OF THE QUASI-
STATIONARY FNT TO SLIP TO THE SRN KY BORDER...BEFORE RETURNING ON TUE
WITH THE NEXT LOW TO SWING ACROSS THE GT LKS ON TUE. TEMPS WILL SEE A
SLOW RISE FOR THE NEXT COUPLE OF DAYS WITH NO CLEAR CUT COLD FNT TO
KNOCK THEM DOWN.

.LONG TERM.../MONDAY NIGHT THROUGH FRIDAY/

THE EXTENDED MODELS CONTINUE THE ACTIVE JET STREAM ACROSS THE
NORTHERN TIER OF THE NATION WITH EACH DEVELOPING A KINK IN THE
PATTERN THAT THEY PROGRESS EASTWARD THROUGH MIDWEEK. THE OPERATIONAL
ECMWF IS PARTICULARLY SUSPECT WITH ITS DEPICTION OF A DEEP CLOSED LOW
THAT DEVELOPS SOUTH OF THE HUDSON BAY ON WEDNESDAY. THE OPERATIONAL
GFS SEEMS MORE REASONABLE...BUT STILL FAIRLY AMPLIFIED FOR THE SEASON
 ...TAKING A BROAD AND SHALLOWER TROUGH THROUGH THE GREAT LAKES
DURING THIS TIME. AS THE TROUGH PROGRESSES PAST MINOR WAVES RIPPLING
THROUGH WILL MAINTAIN AN UNSETTLED PERIOD THROUGH THE END OF THE NEW
WEEK. GIVEN THE QUESTIONABLE MODEL DEPICTIONS HAVE GONE MORE WITH A
BLEND...AS WELL AS HONORED THE FRONTAL AND PRESSURE POSITIONS FROM
THE HPC...FOR FORECAST SPECIFICS THROUGH THE EXTENDED PORTION.

SENSIBLE WEATHER IN THE EXTENDED WILL SEEM TO BE A CARRY OVER FROM
THE SHORT TERM WITH UNSETTLED CONDITIONS IN PLACE...ESPECIALLY AFTER
TUESDAY...DUE TO A NEARBY...NEARLY STALLED...FRONTAL BOUNDARY OVER
THE REGION. THE DIURNAL CYCLE WILL HAVE A FACTOR AS WILL ANY MCVS
THAT ARE ABLE TO DEVELOP. ACCORDINGLY...THE FORECAST WAS DRAWN
FAIRLY WET...ESPECIALLY FOR THIS PART OF THE YEAR...WHILE
TEMPERATURES LOOK TO BE NEAR NORMAL.

&&

.AVIATION.../12Z TO 12Z/

A SLOW MOVING COLD FRONT CONTINUES TO AFFECT THE AREA. AT 12Z...A
FRONT EXTENDED FROM JUST EAST OF BOWLING GREEN AND THEN ACROSS THE
BLUEGRASS TO CHARLESTON WV. UNSETTLED WEATHER WILL CONTINUE THROUGH
THE DAY TODAY WITH SCATTERED SHOWERS CONTINUING WITH AN OCCASIONAL
RUMBLE OF THUNDER. THE CIGS WILL BE LIFR IN MANY PLACES THIS MORNING
AND THEN WILL BEGIN TO RISE TO VFR IN THE AFTERNOON TODAY. EXPECT THE
FOG TO RETURN AGAIN AFTER MIDNIGHT...HOWEVER NOT AS BAD AS THIS
MORNING.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...DUSTY/GEOGERIAN
LONG TERM....GREIF
AVIATION...JJ
Hazardous weather outlook, Jul 5, 3:43 AM EDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
343 AM EDT SAT JUL 5 2008

KYZ044-050-051-061045-
FLEMING-MONTGOMERY-BATH-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE
343 AM EDT SAT JUL 5 2008

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

DENSE FOG WILL LIMIT VISIBILITIES TO ONE HALF MILE OR LESS THIS
MORNING.

THUNDERSTORMS ARE POSSIBLE IN THE SHORT TERM WITH THE BEST CHANCES
THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

KYZ052-058>060-104-106>109-111-112-114-061045-
ROWAN-ESTILL-POWELL-MENIFEE-ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-
LEE-BREATHITT-OWSLEY-
INCLUDING THE CITIES OF...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON...SALYERSVILLE...
BEATTYVILLE...JACKSON...BOONEVILLE
343 AM EDT SAT JUL 5 2008

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

DENSE FOG WILL LIMIT VISIBILITIES TO ONE HALF MILE OR LESS THIS
MORNING.

THUNDERSTORMS ARE POSSIBLE IN THE SHORT TERM WITH THE BEST CHANCES
THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE POSSIBLE ON SUNDAY AND THEN AGAIN FROM TUESDAY
THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

KYZ110-113-115-119-120-061045-
FLOYD-KNOTT-PERRY-MARTIN-PIKE-
INCLUDING THE CITIES OF...PRESTONSBURG...HINDMAN...HAZARD...INEZ...
PIKEVILLE
343 AM EDT SAT JUL 5 2008

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

DENSE FOG WILL LIMIT VISIBILITIES TO ONE HALF MILE OR LESS THIS
MORNING.

THUNDERSTORMS ARE POSSIBLE IN THE SHORT TERM WITH THE BEST CHANCES
THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE POSSIBLE SUNDAY NIGHT THROUGH EARLY MONDAY.
THUNDERSTORMS ARE ALSO POSSIBLE FROM TUESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

KYZ068-069-079-080-083>086-116-117-061045-
ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-CLAY-
LESLIE-
INCLUDING THE CITIES OF...MOUNT VERNON...MCKEE...SOMERSET...LONDON...
MONTICELLO...WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...
MANCHESTER...HYDEN
343 AM EDT SAT JUL 5 2008

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

DENSE FOG WILL LIMIT VISIBILITIES TO ONE HALF MILE OR LESS THIS
MORNING.

THUNDERSTORMS ARE POSSIBLE IN THE SHORT TERM WITH THE BEST CHANCES
THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE POSSIBLE SUNDAY MORNING AND THEN FROM MONDAY NIGHT
THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

KYZ087-088-118-061045-
BELL-HARLAN-LETCHER-
INCLUDING THE CITIES OF...MIDDLESBORO...PINEVILLE...HARLAN...
WHITESBURG
343 AM EDT SAT JUL 5 2008

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

DENSE FOG WILL LIMIT VISIBILITIES TO ONE HALF MILE OR LESS THIS
MORNING.

THUNDERSTORMS ARE POSSIBLE IN THE SHORT TERM WITH THE BEST CHANCES
THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH EARLY SUNDAY NIGHT.
THUNDERSTORMS ARE ALSO POSSIBLE FROM MONDAY NIGHT THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

DUSTY

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 8:15 PM EDTSevere Thunderstorm WarningJKLBell, Knox, Whitley45 min
Jul 4, 8:47 PM EDTAreal Flood AdvisoryJKLFleming3 hr
Jul 5, 12:39 AM EDTDense Fog AdvisoryJKLBath, Bell, Breathitt, Clay, Elliott, Estill and 27 more8 hr
Jul 5, 9:00 AM EDTAreal Flood AdvisoryJKLBreathitt, Floyd, Knott, Magoffin, Pike3 hr
Jul 5, 3:26 PM EDTAreal Flood AdvisoryJKLElliott3 hr
Jul 5, 3:32 PM EDTAreal Flood AdvisoryJKLMcCreary, Whitley3 hr
Jul 5, 4:47 PM EDTAreal Flood AdvisoryJKLRowan3 hr
Jul 5, 5:42 PM EDTSevere Thunderstorm WarningJKLMagoffin21 min
Jul 5, 7:20 PM EDTAreal Flood AdvisoryJKLClay3 hr

Nearby

Flash Flood Warnings in Kentucky, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.